Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the notions of suborbifold and orbifold embedding

Joseph E Borzellino and Victor Brunsden

Algebraic & Geometric Topology 15 (2015) 2787–2801
Bibliography
1 A Adem, J Leida, Y Ruan, Orbifolds and stringy topology, Cambridge Tracts in Mathematics 171, Cambridge Univ. Press (2007) MR2359514
2 J E Borzellino, Riemannian geometry of orbifolds, PhD thesis, University of California, Los Angeles (1992) MR2687544
3 J E Borzellino, Orbifolds of maximal diameter, Indiana Univ. Math. J. 42 (1993) 37 MR1218706
4 J E Borzellino, V Brunsden, Orbifold homeomorphism and diffeomorphism groups, from: "Infinite dimensional Lie groups in geometry and representation theory" (editors A Banyaga, J A Leslie, T Robart), World Scientific (2002) 116 MR1926425
5 J E Borzellino, V Brunsden, A manifold structure for the group of orbifold diffeomorphisms of a smooth orbifold, J. Lie Theory 18 (2008) 979 MR2523149
6 J E Borzellino, V Brunsden, Elementary orbifold differential topology, Topology Appl. 159 (2012) 3583 MR2973378
7 J E Borzellino, V Brunsden, The stratified structure of spaces of smooth orbifold mappings, Commun. Contemp. Math. 15 (2013) 1350018, 37 MR3117354
8 W Chen, Y Ruan, Orbifold Gromov–Witten theory, from: "Orbifolds in mathematics and physics" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 25 MR1950941
9 W Chen, Y Ruan, A new cohomology theory of orbifold, Comm. Math. Phys. 248 (2004) 1 MR2104605
10 C H Cho, H Hong, H S Shin, On orbifold embeddings, J. Korean Math. Soc. 50 (2013) 1369 MR3126596
11 S Choi, Geometric structures on $2$–orbifolds: Exploration of discrete symmetry, MSJ Memoirs 27, Math. Soc. Japan (2012) MR2962023
12 M W Hirsch, Differential topology, Graduate Texts in Mathematics 33, Springer (1976) MR0448362
13 M Kankaanrinta, A subanalytic triangulation theorem for real analytic orbifolds, Topology Appl. 159 (2012) 1489 MR2879379
14 E Lerman, Orbifolds as stacks?, Enseign. Math. 56 (2010) 315 MR2778793
15 I Moerdijk, D A Pronk, Orbifolds, sheaves and groupoids, $K$–Theory 12 (1997) 3 MR1466622
16 A D Pohl, The category of reduced orbifolds in local charts, (2015) arXiv:1001.0668v5
17 I Satake, On a generalization of the notion of manifold, Proc. Nat. Acad. Sci. USA 42 (1956) 359 MR0079769
18 I Satake, The Gauss–Bonnet theorem for $V$–manifolds, J. Math. Soc. Japan 9 (1957) 464 MR0095520
19 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)